# SDR DALA2024111110844

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 29,455 hours, 2,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE BETWEEN STRINGER 26LH TO STRG28L/H AND FRAME 32 TOFRAME33.REF LOG:6625106. COMPLETED ALL STEPS OF PRI 621793-14 REV O . COMPLETED ALL STEPS OF PRI 621793-14 REV 1 W BLADES 302615 . COMPLETED ALL STEPS OF PRI 621793-14 REV 2. W BLADES 302615 COMPLETED NO STEPS OF PRI 621793,REV3 DUE TO IT BEING SUPERSEDED BY REV 4 W BLADES 302615.FABRICATED REPAIR DOUBLER PER STEP 14 OF PRI 621793-14 REV4 251784 NDT PERFORMED UT INSP PER A350-A-51 -94-41 NO FAULTS NOTED QC5158 ACCOMPLISHED UT INSP PER A 350 NDT A350-94-40 NO DEFECTS NOTED QC5289 .OK TO INSTALL DOUBLER QC 5289 329603.INSTALLED REPAIR DOUBLER EXCEPT TWO FASTENERS PER PRI 621793-14 REV4 251784.INSPECTED INTERIOR OF AIRCRAFT AND INSTALL OF DOUBLER (EXCEPT 2 HIDDEN FASTENERS). OK TO INSTALL INTERIOR QC5289 329603.INSTALLED 2 FASTENERS PER PRI 621793-14 REV4 PETE 374796. RII COMPLETED QC5223 518316. (LP# 0648048)
